# SDR FDEA201512043906

- Difficulty date: December 4, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 15,047 hours, 2,373 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

ON CLIMB, LIGHTNING STRIKE ON NOSE OF ACFT.  WX FAIL THEN DISPLAYED.  VIBRATION OF ACFT, NOISE FOLLOWED.  PERFORMED LIGHTNING INSPECTION IAW MM 05-51-19-2, FOUND ONE STATIC DISCHARGER MISSING & PAINT PEELED OFF FROM TOP OF VERTICAL FIN.  REF WRI 23-60 3189 05-03188 51-00 3190 & 34-41 3187.  ACFT OK FOR SERVICE.
